# SDR RRXA991031

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8085U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45975
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION, CENTER FUSELAGE, DOOR FRAME, R2 FWD FRAME INSIDE WEB AT STA 1680.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8..  FABRICATED AND INSTALLED FITTINGS IAW DC8 SRM 51-2-0 AND 53-4-0.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
